MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vaso view hempro vh-3500 inner portion of the rubber cap broke off on the trocar of the btt.A new device was used to complete the procedure.There were no complications.
 
Additional Manufacturer Narrative
Tw # (b)(4).Corrected section: d4 udi#.The device was returned to the factory for evaluation on 08/20/2024.An investigation was conducted on 09/04/2024.A visual inspection was conducted.The btt body was not returned for evaluation.The scope seal as well as a gray circle piece was returned for evaluation.The gray circle piece was returned off the scope seal.No other visual defects were observed.An engineer evaluation was conducted.A piece of the short port seal 7mm scope (part number rm30498) broke off.See attached engineer evaluation memo.Based on the returned condition of the device as well as the evaluation results, the reported failure "break; seal" was confirmed.The lot # 3000392531 history record review was completed.There were 3 ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20076636
Report Number2242352-2024-00971
Device Sequence Number12365835
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public(01)00607567701250(10)3000392531(17)260506
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000392531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown